I am a five year sufferer of fibro. I have tried all the drugs and had horrible side effects from all. I am currently taking tramadol for pain that's been my only constant med.
I have added savella about 30 days ago. .25 x2 day
I haven't seen any pain relief but rather have in the last week added leg pain ... Like my ankles are broken .... Up to my hip ... And my toes are numb when I stand
I don't have a good medical team I am on an HMO and the group has little fibro expertise.
If I go in they will just remove savella. I don't want that if this is just a stage...honestly this is my last resort they tell me if this doesn't work there is nothing left to try.
I do OT PT swim walk when I am able .... Changed my diet... I am not over weight but honestly life has stopped I don't do much because of the pain
I just would like to hear if anyone has had this reaction to savella....
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.